# SDR ABXA20150826150

- Difficulty date: August 26, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH DETAILED INSPECTION OF SURFACE OF SKIN AT STATION 955 FAIL-SAFE CUT OUT.  FOUND CORROSION & MINOR TOOLING MARKS.  REMOVED & SPOT FACED SKIN CORROSION IAW REA B653-61707-MR & 47008ORD10.  SDR INFO CORRODED, PN 145T3420, SN NSN, PART NAME RT SKIN, FROM STATION 955.  ACFT WAS GNDED.
